MAUDE Adverse Event Report: MEDSOURCE INTERNATIONAL, LLC. MEDLINE SURESITE IV AUTO SAFETY IV CATHETER, 20G X 1.00"; Catheter, intravascular, therapeutic, short-term less than 30 days

MEDSOURCE INTERNATIONAL, LLC. MEDLINE SURESITE IV AUTO SAFETY IV CATHETER, 20G X 1.00"; Catheter, intravascular, therapeutic, short-term less than 30 days
Model Number DYNA20100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Today when the diagnostic imaging staff were removing the patient's iv after a procedure, the catheter was retained in her left arm.The patient was taken to the ed and then vascular surgery had to do a cut down to extract the iv catheter from the patient.I'm still waiting to hear back from the ed if the catheter was saved.As of 08/21/2024, we have not yet been informed if the catheter was saved.

Brand Name
MEDLINE SURESITE IV AUTO SAFETY IV CATHETER, 20G X 1.00"
Common Device Name
Catheter, intravascular, therapeutic, short-term less than 30 days
Manufacturer (Section D)
MEDSOURCE INTERNATIONAL, LLC.
8600 shelby ct
chanhassen MN 55317
Manufacturer Contact
neeraj gupta
110-111 phase iv
udyog vihar sector 18
haryana, gurugram 12201-5
IN   122015
MDR Report Key20031395
Report Number3003674698-2024-00806
Device Sequence Number14221784
Product Code FOZ
UDI-Device Identifier10193489140095
UDI-Public10193489140095
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNA20100
Device Catalogue NumberDYNA20100
Device Lot Number27823110001
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale